Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 3, Pages 332–339 (Mi zvmmf3854)  

This article is cited in 3 scientific papers (total in 3 papers)

Method of expansion for optimization problems which do not have a block-separable structure

I. S. Litvinchev

Moscow

Full text: PDF file (967 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:2, 6–11

Bibliographic databases:

UDC: 519.85
MSC: Primary 90C25; Secondary 90C06, 65K05
Received: 04.07.1985

Citation: I. S. Litvinchev, “Method of expansion for optimization problems which do not have a block-separable structure”, Zh. Vychisl. Mat. Mat. Fiz., 27:3 (1987), 332–339; U.S.S.R. Comput. Math. Math. Phys., 27:2 (1987), 6–11

Citation in format AMSBIB
\Bibitem{Lit87}
\by I.~S.~Litvinchev
\paper Method of expansion for optimization problems which do not have a block-separable structure
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 3
\pages 332--339
\mathnet{http://mi.mathnet.ru/zvmmf3854}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890087}
\zmath{https://zbmath.org/?q=an:0664.90072}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 2
\pages 6--11
\crossref{https://doi.org/10.1016/0041-5553(87)90147-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3854
  • http://mi.mathnet.ru/eng/zvmmf/v27/i3/p332

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Litvinchev, “Decomposition in extremal problems with special structure”, U.S.S.R. Comput. Math. Math. Phys., 30:4 (1990), 32–38  mathnet  crossref  mathscinet  zmath
    2. V. G. Belsky, “A multigrid method for solving variational inequalities”, U.S.S.R. Comput. Math. Math. Phys., 31:9 (1991), 1–8  mathnet  mathscinet  zmath  isi
    3. I. S. Litvinchev, “Iterative aggregation and decomposition in block-separable extremum problems”, Comput. Math. Math. Phys., 32:8 (1992), 1179–1181  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:155
    Full text:99
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021